# SDR SWAA2024030559386

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,635 hours, 35,088 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Module
- Part number: UNKNOWN
- Condition: Fluctuates
- Location: Air Data
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F, I, O
- Precautionary procedure: O

## Discrepancy

AT FL400 AIRSPEED AND ALTITUDE INDICATIONS BEGAN TO FLUCTUATE AND DISAGREE FLAG. DETERMINED CA SIDE WAS UNRELIABLE/BAD. FO SIDE RELIABLE AND STANDBY RELIABLE. INTERMITTENT ON DESCENT AND ARRIVAL.<[01] R AND R LEFT STATIC AIR DATA MODULE PER AMM 34-21-04. REQUIRES OPERATIONAL TEST;[02] SIGNED IN ERROR;[03] PERFORMED ADIRU BITE; FOUND FAULT CODES 31-65050 & 31-65060. PERFORMED FIM TASK 61-62 TASK 876. R/R CAPT PITOT PROBE REF ?TTGQ00RXGS1?. R/R CAPT STATIC ADM REF?TTG00RXG3N?. REF LOG PAGE 2738310 FOR CAT III RECERTIFICATION
